# SDR QR9R2024110100001

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722049470
- Aircraft time: 4,572 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Tachometer
- Part number: 9580118370
- Part serial: 105EL
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, OVSP CAUTION LIGHT ILLUMINATED FOR THE #2 ENGINE. REMOVED AND REPLACED #2 TACHOMETER BOX IAW AMM 80-20-00, 4-4.
